# SDR UPS97222486

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 651926012
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, L/W OUTBOARD AILERON, INBOARD CENTER WING SIDE HINGE FITTING, IS CORRODED AT NUTPLATE.  REMOVED AND REPLACED HINGE FITTING IAW SRM 50-30-2, 51-30-5.
